ESTONIAN ACADEMY
PUBLISHERS
eesti teaduste
akadeemia kirjastus
PUBLISHED
SINCE 1952
 
Proceeding cover
proceedings
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2020): 1.045

Equivariant Lie–Rinehart cohomology; pp. 294–300

Full article in PDF format | doi: 10.3176/proc.2010.4.07

Authors
Eivind Eriksen, Trond Stølen Gustavsen

Abstract
In this paper we study Lie–Rinehart cohomology for quotients of singularities by finite groups, and interpret these cohomology groups in terms of integrable connection on modules.
References

  1. Eriksen, E. and Gustavsen, T. S. Lie–Rinehart cohomology and integrable connections on modules of rank one. J. Algebra, 2009, 322(12), 4283–4294.
doi:10.1016/j.jalgebra.2009.09.015

  2. Gustavsen, T. S. and Ile, R. Reflexive modules on normal surface singularities and representations of the local fundamental group. J. Pure Appl. Algebra, 2008, 212, 851–862. MR2363497 (2008k:32083).
Back to Issue